Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A simple closed-form approximation for the packet loss rate of a TCP connection over wireless links

Autor
Mata, J.; Alins, J.; Muñoz, J.; Esparza, O.
Tipus d'activitat
Article en revista
Revista
IEEE communications letters
Data de publicació
2014-09-15
Volum
18
Número
9
Pàgina inicial
1595
Pàgina final
1598
DOI
https://doi.org/10.1109/LCOMM.2014.2336844 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/24246 Obrir en finestra nova
URL
http://ieeexplore.ieee.org/xpl/articleDetails.jsp?arnumber=6855360 Obrir en finestra nova
Resum
This letter presents a new and simple model for a TCP flow experiencing random packet losses due to both trans- mission errors and congestion events. From this model, we will derive a straightforward expression of a unified loss probability (ULP). This ULP gives the opportunity to reuse classical analytic models to analyze the performance of TCP and to size the buffer to optimize the wireless link utilization. Extensive simulations using TCP Reno in ns-2 demonstrate that our model is valid not o...
Citació
Mata, J. [et al.]. A simple closed-form approximation for the packet loss rate of a TCP connection over wireless links. "IEEE communications letters", 15 Setembre 2014, vol. 18, núm. 9, p. 1595-1598.
Paraules clau
Tcp Models, Tcp Performance, Congestion Control, Wireless Networks, Random Packet Losses
Grup de recerca
DISEN - Distributed Sensor Networks
ISG - Grup de Seguretat de la Informació

Participants